# SDR CA970624009

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Israel 1124
- Engine: Garrtt TFE7313
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 30728851
- Condition: Separated
- Location: Accessory Grbox
- Part time: 1,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE ENGINE INSPECTION, METAL CONTAMINATION WAS FOUND IN OIL FILTER. ACCESSORY GEARBOX WAS OPENED AND METAL CONTAMINATE SOURCE WAS FOUND TO BE BEARING CAGES. ALL BEARINGS AND SEALS WERE REPLACED. THE AIR/OIL SEPARATOR IMPELLER AND DRIVE GEAR WERE REPLACED DUE TO DAMAGE. MANUFACTURERS RECOMMENDATIONS WERE FOLLOWED AND AIRCRAFT RETURNED TO SERVICE.
